aztec99 Posted May 12, 2012 Report Share Posted May 12, 2012 Sup everyone, so after 4 months of being sober I relapsed a few weeks ago on 4/20. I took a new research chemical called 5 methyl ethylone. This is knowing that I have HPPD and I have some kind of nerve damage to my penis, all of which is of course worse. Having extreme fucked up anxiety especially social anxiety is destroying me. Living with shot nerves, barely able to look or converse with people, no fun ever, no real relationships, watching everyone else live life. It's like a kind of torture and eventually I say fuck it and get fucked up. I was doing well, eating organic, no caffeine. Was chatting with VIsual and trying to remain positive. But my extreme anxiety, some depression, no life and addiction to pornography drove me to say screw it and do the drugs again. I can't deal with this anxiety. It's been a lifelong issue for me that I've tried to beat without meds but I believe I need meds. So, I'm stuck between a rock and a hard place. On one hand I need ADs/anxiety meds like a diabetic needs insulin. On the other hand I shouldn't take ADs due to making the HPPD worse. I ignorantly took Dexthorphan cough medicine for a week and my HPPD has stayed permanently worse for it. So I definitely believe ADs can make it worse. My best friend, couselor, and doctor are urging me to take the AD. Although my best friend and counselor think HPPD is just in my head. I think I've halfway convinced my doctor that I have it and am going to give her some articles on it. I'm going to give Zoloft shot because if I don't I'll just relapse and fuck myself again anyway. At this point, I'm just trying to convince my doctor that HPPD is real and that I have it so that someone can support me as I try these ADs. I'm thinking of giving her the article from this site labeled "Ophthalmology_Article_1996" which talks about HPPD being real and persistent and not a transitory flashback. Can you guys recommend any other good articles that might inform my doctor that this is a real medical disorder? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now